# SDR 97ZZZX4046

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- System (JASC): 3411 · Pitot/Static System
- Part: Filter Cover
- Part number: 589100211
- Condition: Melted
- Location: Standby Air
- Part time: 601 hours
- Component: 353244903
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION, THE MECHANIC FOUND THE FILTER COVER HAD BEEN HEATED TO A POINT AT WHICH THE COVER MELTED AND TURNED THE FILTER TO A BROWN BURNT DISTORTED COLOR WHERE THE COVER HAD MELTED.  UPON FURTHER INSPECTION, THERE WAS NO EVIDENCE OF EXHAUST LEAK OR LEAKS OF ANY OTHER KIND.  NO DISCREPANCIES WERE FOUND.  SUSPECT CAUSE COULD BE THE MATERIAL OF WHICH THE PART IS MADE.  ALL ENGINE INDICATING GAUGES SHOWED THE ENGINE OPERATING IN NORMAL CONDITIONS.  THE PART WAS REPLACED WITH A NEW PART AND SINCE THEN, HAVE NOT SHOWN ANY SIGNS OF MELTING.
